| Catalog Number |
8065750978 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during a combination of cataract and vitrectomy procedure an ophthalmic laser probe was stuck during port insertion.Surgery was completed using another probe.There was no patient harm.
Additional Manufacturer Narrative
The product under investigation is not a serviceable device.Therefore, a service record review was not performed.The probe was returned on this investigation.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.No similar complaints were reported for the product serial under investigation.The probe was received for this investigation.A visual assessment of the returned sample revealed no obvious nonconformity.Sample testing was performed and there was no problem found.The probe was found to have no problem.Therefore, the root cause of the reported event is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: 2022-78765.